Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 6, 2014, 8:46 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2014, 8:46 PM CST (02:46 UTC)
- Expired
- Jan 7, 2014, 3:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
573 WHUS73 KMKX 070246 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 846 PM CST MON JAN 6 2014 ...GUSTY WEST WINDS TO CONTINUE THROUGH EARLY TUESDAY AFTERNOON... .GUSTY WEST WINDS IN THE TIGHT PRESSURE GRADIENT BETWEEN ARCTIC HIGH PRESSURE CENTERED OVER THE PLAINS AND STRONG LOW PRESSURE OVER EASTERN CANADA HAVE EASED BELOW GALE CRITERIA...BUT WILL REMAIN AT SMALL CRAFT CRITERIA INTO EARLY TUESDAY AFTERNOON. WINDS WILL GRADUALLY EAST THROUGH THE LATE AFTERNOON AND EVENING HOURS TUESDAY AS A WEAK RIDGE OF HIGH PRESSURE BUILDS IN AS THE LOW PULLS FARTHER AWAY. LMZ643>646-071100- /O.CAN.KMKX.GL.W.0002.000000T0000Z-140107T1000Z/ /O.NEW.KMKX.SC.Y.0003.140107T0246Z-140107T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 846 PM CST MON JAN 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: WEST WINDS UP TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. A FEW GUSTS TO 35 KNOTS LATE THIS EVENING. GUSTY WEST WINDS OF 15 TO 25 KNOTS WILL LINGER INTO EARLY TUESDAY AFTERNOON. * WAVES: 3 TO 4 FEET IN ICE FREE AREAS...SUBSIDING TO 2 TO 4 FEET OVERNIGHT. MUCH HIGHER WAVES OVER THE OPEN WATERS. WAVES WILL CONTINUE TO SUBSIDE TUESDAY. * FREEZING SPRAY: HEAVY FREEZING SPRAY IS NO LONGER EXPECTED... AS WAVES WILL REMAIN AT OR BELOW 4 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
2 follow-up statements
346 WHUS73 KMKX 070925 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 AM CST TUE JAN 7 2014 ...BRISK WEST WINDS TO CONTINUE THROUGH EARLY AFTERNOON... .BRISK WEST WINDS IN THE TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE CENTERED OVER THE MID MISSISSIPPI VALLEY AND STRONG LOW PRESSURE OVER EASTERN CANADA WILL REMAIN AT SMALL CRAFT CRITERIA INTO EARLY AFTERNOON. WINDS WILL GRADUALLY EAST THROUGH THE LATE AFTERNOON AND EVENING HOURS AS A WEAK RIDGE OF HIGH PRESSURE BUILDS IN AS THE LOW PULLS FARTHER AWAY. LMZ643>646-071730- /O.CON.KMKX.SC.Y.0003.000000T0000Z-140107T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 AM CST TUE JAN 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: WEST WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS THIS MORNING. * WAVES: 2 TO 4 FEET IN ICE FREE AREAS...SUBSIDING TO 1 TO 3 FEET. HIGHER WAVES OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
766 WHUS73 KMKX 071535 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CST TUE JAN 7 2014 ...BRISK WEST WINDS WILL BEGIN DIMINISHING THIS AFTERNOON... .BRISK WEST WINDS IN THE TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE CENTERED OVER THE MID MISSISSIPPI VALLEY AND STRONG LOW PRESSURE OVER EASTERN CANADA WILL REMAIN AT SMALL CRAFT CRITERIA INTO EARLY AFTERNOON. WINDS WILL GRADUALLY EASE THROUGH THE LATE AFTERNOON AND EVENING HOURS AS A WEAK RIDGE OF HIGH PRESSURE BUILDS INTO WISCONSIN. LMZ643>646-072100- /O.CON.KMKX.SC.Y.0003.000000T0000Z-140107T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CST TUE JAN 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: WEST WINDS 15 TO 20 KNOTS. GUSTS TO 25 KNOTS THROUGH MID AFTERNOON. * WAVES: 2 TO 4 FEET IN ICE FREE AREAS...SUBSIDING TO 1 TO 3 FEET. HIGHER WAVES OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 2:55 PM CST, 5 hours 51 minutes earlier.
Area forecast discussion, Jan 6, 2:55 PM CST, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 PM CST MON JAN 6 2014
.TONIGHT AND TUESDAY...FORECAST CONFIDENCE IS HIGH.
WIND CHILL WARNING CONTINUES ACROSS THE AREA THROUGH 18Z TUESDAY.
ARCTIC AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION DURING THIS
TIME. 925 MB TEMPERATURES TONIGHT ARE AROUND 25 DEGREES BELOW ZERO
CELSIUS ACROSS THE AREA. THIS WITH THE COLD START TONIGHT SHOULD
ALLOW LOWS TO DROP INTO THE 15 TO 20 DEGREE BELOW ZERO RANGE. NOT
QUITE COLD ENOUGH FOR RECORD LOWS AT MILWAUKEE AND MADISON.
STILL...GUSTY WEST WINDS TONIGHT BECOMING WEST SOUTHWEST ON TUESDAY
WILL CONTINUE TO BRING DANGEROUS WIND CHILLS OF 35 TO 45 DEGREES
BELOW ZERO THROUGH TUESDAY MORNING. MILDER 925 MB TEMPERATURES ON
TUESDAY SHOULD BRING HIGHS IN THE ZERO TO 4 ABOVE ZERO RANGE...WHICH
SHOULD ALLOW WIND CHILLS TO RISE INTO THE 10 TO 20 BELOW ZERO RANGE
DURING THE AFTERNOON. WIND CHILL ADVISORY MAY BE NEEDED TUESDAY
AFTERNOON AND BEYOND...THOUGH WIND CHILLS WILL BE BORDERLINE. LATER
SHIFTS WILL NEED TO EVALUATE.
THIN LOW TO MID LEVEL CLOUDS SHOULD BRUSH PORTIONS OF THE AREA
THROUGH THIS EVENING...BEFORE MOVING OUT LATER TONIGHT INTO EARLY
TUESDAY. SOME MIDDLE LEVEL CLOUDS SHOULD MOVE INTO THE AREA FROM THE
WEST TUESDAY AFTERNOON.
.TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS HIGH.
THIS CONTINUES TO BE A TRICKY NIGHT WITH RESPECT TO TEMPERATURES.
THE SURFACE HIGH PRESSURE RIDGE WILL BE OVERHEAD AND THE AIRMASS
VERY DRY. THIS IS A GOOD SETUP FOR RADIATIONAL COOLING...EXCEPT
CLOUD COVER IS A HUGE QUESTION MARK. A WEAK TROF ALOFT WILL BE
SWINGING THROUGH AND COULD BRING A FAIR AMOUNT OF MID/HIGH
CLOUDS...LIMITING THE COOLING FROM RADIATION. THE BEST CHANCE FOR
CLOUDS WILL PROBABLY BE ACROSS THE SOUTH HALF OF THE FORECAST
AREA...WITH CLEARER SKIES TO THE NORTH. GIVEN THAT POTENTIAL...I
HAVE DROPPED TEMPS SLIGHTLY NORTH OF MILWAUKEE AND MADISON. MOST
PLACES WILL AGAIN DROP BELOW ZERO...BUT THE CALM OR VERY LIGHT
WINDS WILL LIMIT ANY CONTRIBUTION BY THE WIND CHILL. HIGHS ON
WEDNESDAY SHOULD REBOUND INTO THE SINGLE DIGITS TO MID TEENS ABOVE
ZERO...WITH LIGHT WINDS.
.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE IS MEDIUM.
WARM ADVECTION KICKS IN AS THE FLOW TURNS SOUTHERLY IN RESPONSE
TO AN APPROACHING MID LEVEL TROUGH. MOISTURE WILL TRY TO WORK
NORTH...BUT SHOULD GENERALLY STAY JUST SOUTH AND EAST OF
WISCONSIN. SOME OF THE MODELS CLIP OUR FAR SOUTHEAST WITH SOME
LIGHT SNOW...MOST DON/T SO HAVE LEFT ANY MENTION OUT FOR NOW.
WE/LL STILL HAVE SOME BELOW ZERO TEMPS NORTH OF MILWAUKEE AND
MADISON IN THE MORNING...BUT SHOULD WARM INTO THE LOWER AND MID
20S DURING THE AFTERNOON ON THURSDAY.
.THURSDAY NIGHT THROUGH SATURDAY...FORECAST CONFIDENCE IS MEDIUM.
THE MID LEVEL TROF ARRIVES ON FRIDAY...BRINGING A CHANCE FOR
PRECIPITATION. GIVEN THE TEMPERATURE PROFILES...THERE IS A CHANCE
FOR SOME FREEZING RAIN/DRIZZLE MAINLY FROM MILWAUKEE/MADISON ON
SOUTH...WITH LIGHT SNOW TO THE NORTH. THE WARM LAYER ALOFT AROUND
850MB ISN/T IMPRESSIVE...BUT SHOULD BE ENOUGH TO CAUSE THE
FREEZING PRECIP. THINGS TRANSITION TO LIGHT SNOW FRIDAY NIGHT AS
THINGS COOL DOWN. ALL THIS PRECIP LOOKS FAIRLY LIGHT AT THIS
POINT. LOWS FRIDAY MORNING WILL BE IN TEENS WITH HIGHS BOUNCING
INTO THE LOWER AND MID 30S DURING THE DAY. TEMPS IN THE 20S
SATURDAY MORNING WILL RISE INTO THE 30S AGAIN FOR THE AFTERNOON.
.SUNDAY AND MONDAY...FORECAST CONFIDENCE IS MEDIUM.
SUNDAY LOOKS QUIET AND MILD BEFORE THE NEXT FAST MOVING SYSTEM
FROM THE NORTHWEST ARRIVES ON MONDAY. PRECIP AMOUNTS STILL LOOK
RATHER MINOR. TEMPS WILL REMAIN AT OR ABOVE NORMAL.
&&
.AVIATION/00Z TAFS/...
GUSTY WEST WINDS WILL LINGER TONIGHT ACROSS TAF SITES...REMAINING
GUSTY OUT OF THE SOUTHWEST TUESDAY. SOME BLOWING SNOW WILL OCCUR
THROUGH EARLY EVENING...BUT NOT ENOUGH TO REDUCE VISIBILITIES BELOW
6 MILES.
SOME LOW TO MID LEVEL CLOUDS MAY BRUSH THE TAF SITES THROUGH THIS
EVENING...BUT THINK THEY WILL BE MORE SCATTERED THAN BROKEN. CLOUDS
SHOULD MIX OUT LATER TONIGHT AND EARLY TUESDAY. SOME MID LEVEL
CLOUDS SHOULD MOVE EASTWARD INTO THE AREA TUESDAY AFTERNOON.
&&
.MARINE...
GALE WARNING CONTINUES THROUGH LATE TONIGHT ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN. GUSTY WEST WINDS WILL CONTINUE
TONIGHT...WITH FREQUENT GALE FORCE GUSTS TO 35 KNOTS EXPECTED. THE
TIGHT PRESSURE GRADIENT WILL SLOWLY WEAKEN TUESDAY INTO TUESDAY
NIGHT...ALLOWING GUSTS TO GRADUALLY SUBSIDE.
HIGH WAVES...MAINLY IN ICE FREE AREAS TOWARD THE OPEN WATERS...WILL
SUBSIDE AND BE PUSHED OUT OVER THE OPEN WATERS OF LAKE MICHIGAN
TONIGHT...GIVEN THE OFFSHORE FLOW.
HEAVY FREEZING SPRAY IS NO LONGER EXPECTED IN THESE AREAS...AS THE
HIGH WAVES WILL BE DIMINISHING BELOW 4 FEET. THUS...ALLOWED THE
HEAVY FREEZING SPRAY WARNING TO EXPIRE.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL WARNING UNTIL NOON CST TUESDAY FOR WIZ046-047-051-052-
056>060-062>072.
LM...GALE WARNING UNTIL 4 AM CST TUESDAY FOR LMZ643>646.
&&
TONIGHT/TUESDAY AND AVIATION/MARINE...WOOD
TUESDAY NIGHT THROUGH MONDAY...DAVISHazardous weather outlook, Jan 6, 3:30 PM CST, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CST MON JAN 6 2014 WIZ046-047-051-052-056>060-062>072-071030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CST MON JAN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A WIND CHILL WARNING REMAINS IN EFFECT FOR ALL OF SOUTHERN WISCONSIN. DANGEROUSLY COLD TEMPERATURES AND WIND CHILLS WILL PREVAIL. LOWS WILL BE 15 TO 20 BELOW ZERO...WITH WIND CHILL TEMPERATURES OF 35 TO 45 BELOW ZERO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WIND CHILL WARNING WILL EXPIRE AT NOON ON TUESDAY...AS TEMPERATURES SLOWLY MODIFY. WIND CHILLS BY NOON AND INTO TUESDAY NIGHT WILL RANGE FROM 15 TO 25 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-071030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CST MON JAN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT FOR STRONG WEST WINDS AND HIGH WAVES IN ICE FREE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY WILL BE NEEDED ON TUESDAY...FOLLOWING THE GALES...AS BRISK WEST WINDS ARE EXPECTED. DAVIS/WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jan 6, 3:26 PM CST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CST MON JAN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM EXTR WIND CHILL 1 N MONROE 42.62N 89.64W
01/06/2014 M-48.00 F GREEN WI MESONET
MNRW3 WI DOT SITE 101007 TEMP -20F WIND 20 MPH.
0800 AM EXTR WIND CHILL MONROE AIRPORT 42.62N 89.59W
01/06/2014 M-49.00 F GREEN WI AWOS
WIND CHILL OF -49 WITH AN AIR TEMPERATURE OF -20 AND A
WIND SPEED OF 21 MPH.
0800 AM EXTR WIND CHILL 6 SW ARENA 43.10N 90.00W
01/06/2014 M-43.00 F IOWA WI MESONET
DLEW3 RAWS SITE TEMP -23F WIND 9 MPH.
0800 AM EXTR WIND CHILL LONE ROCK AIRPORT 43.21N 90.19W
01/06/2014 M-44.00 F SAUK WI ASOS
WIND CHILL OF -44 WITH AN AIR TEMPERATURE OF -19 AND A
WIND SPEED OF 16 MPH.
0800 AM EXTR WIND CHILL 4 SE MOUNT HOREB 42.97N 89.68W
01/06/2014 M-44.00 F DANE WI MESONET
MHBW3 TEMP -21F WIND 12 MPH.
0800 AM EXTR WIND CHILL 1 SSE DODGEVILLE 42.95N 90.12W
01/06/2014 M-41.00 F IOWA WI MESONET
DODW3 WI DOT SIET 101004 TEMP -22F WIND 7 MPH.
0830 AM EXTR WIND CHILL 3 E OXFORD 43.78N 89.50W
01/06/2014 M-48.00 F MARQUETTE WI MESONET
WI DOT I-39 SITE 101056. TEMP -21F WIND 17 MPH.
0900 AM EXTR WIND CHILL 1 NW MIDDLETON 43.11N 89.52W
01/06/2014 M-43.00 F DANE WI AWOS
WIND CHILL OF -43 WITH AN AIR TEMPERATURE OF -17 AND A
WIND SPEED OF 17 MPH. MEASURED AT MIDDLETON AIRPORT.
0900 AM EXTR WIND CHILL WISCONSIN DELLS AIRPORT 43.52N 89.77W
01/06/2014 M-47.00 F SAUK WI AWOS
WIND CHILL OF -47 WITH AN AIR TEMPERATURE OF -21 AND A
WIND SPEED OF 16 MPH.
0900 AM EXTR WIND CHILL WISCONSIN DELLS AIRPORT 43.52N 89.77W
01/06/2014 M-47.00 F SAUK WI AWOS
WIND CHILL OF -47 WITH AN AIR TEMPERATURE OF -21 AND A
WIND SPEED OF 16 MPH.
0900 AM EXTR WIND CHILL MINERAL POINT AIRPORT 42.89N 90.23W
01/06/2014 M-44.00 F IOWA WI AWOS
WIND CHILL OF -44 WITH A TEMPERATURE OF -18 AND A WIND
SPEED OF 17 MPH.
0900 AM EXTR WIND CHILL 2 NNW PARDEEVILLE 43.56N 89.32W
01/06/2014 M-48.00 F COLUMBIA WI MESONET
PEEW3 RAWS SITE. TEMP -21F WIND 17 MPH.
0900 AM EXTR WIND CHILL WEST BEND AIRPORT 43.42N 88.13W
01/06/2014 M-43.00 F WASHINGTON WI AWOS
WIND CHILL OF -43 WITH AN AIR TEMPERATURE OF -17 AND A
WIND SPEED OF 17 MPH.
0900 AM EXTR WIND CHILL MADISON TRUAX AIRPORT 43.14N 89.33W
01/06/2014 M-43.00 F DANE WI ASOS
WIND CHILL OF -43 WITH AN AIR TEMPERATURE OF -18 AND A
WIND SPEED OF 16 MPH.
0930 AM EXTR WIND CHILL OOSTBURG 43.62N 87.80W
01/06/2014 M-46.00 F SHEBOYGAN WI MESONET
OSTBR TEMP -15F WIND 28 MPH.
0930 AM EXTR WIND CHILL FORT ATKINSON 42.93N 88.84W
01/06/2014 M-42.00 F JEFFERSON WI MESONET
FTATK TEMP -20F WIND 11 MPH.
0930 AM EXTR WIND CHILL 1 S HARTFORD 43.31N 88.39W
01/06/2014 M-48.00 F WASHINGTON WI MESONET
HGTFR TEMP -22F WIND 15 MPH.
0945 AM EXTR WIND CHILL 3 SE SULLIVAN 42.98N 88.55W
01/06/2014 M-50.00 F JEFFERSON WI OFFICIAL NWS OBS
WIND CHILL OF -50 WITH AN AIR TEMPERATURE OF -18 AND A
WIND SPEED OF 28 MPH.
1000 AM EXTR WIND CHILL KENOSHA AIRPORT 42.60N 87.93W
01/06/2014 M-40.00 F KENOSHA WI ASOS
WIND CHILL OF -40 WITH AN AIR TEMPERATURE OF -14 AND A
WIND SPEED OF 19 MPH.
1000 AM EXTR WIND CHILL WATERTOWN AIRPORT 43.17N 88.72W
01/06/2014 M-44.00 F JEFFERSON WI AWOS
WIND CHILL OF -44 WITH AN AIR TEMPERATURE OF -17 AND A
WIND SPEED OF 20 MPH.
1000 AM EXTR WIND CHILL RACINE BATTEN AIRPORT 42.76N 87.81W
01/06/2014 M-36.00 F RACINE WI ASOS
WIND CHILL OF -38 WITH AN AIR TEMPERATURE OF -13 AND A
WIND SPEED OF 18 MPH.
1000 AM EXTR WIND CHILL 2 WSW MADISON 43.07N 89.42W
01/06/2014 E-46.00 F DANE WI MESONET
MDSNW TEMP -21F WIND 13 MPH.
1000 AM EXTR WIND CHILL PORTAGE 43.55N 89.47W
01/06/2014 M-46.00 F COLUMBIA WI MESONET
SPRTG TEMP -21F WIND 8 MPH.
1000 AM EXTR WIND CHILL WAUKESHA AIRPORT 43.04N 88.23W
01/06/2014 M-45.00 F WAUKESHA WI AWOS
WIND CHILL OF -45 WITH AN AIR TEMPERATURE OF -17 AND A
WIND SPEED OF 21 MPH.
1000 AM EXTR WIND CHILL 1 N BROOKFIELD 43.08N 88.12W
01/06/2014 M-45.00 F WAUKESHA WI MESONET
BKFIE TEMP -18F WIND 18 MPH.
1000 AM EXTR WIND CHILL BURLINGTON AIRPORT 42.69N 88.30W
01/06/2014 M-42.00 F RACINE WI AWOS
WIND CHILL OF -42 WITH AN AIR TEMPERATURE OF -17 AND A
WIND SPEED OF 16 MPH.
1000 AM EXTR WIND CHILL 1 ESE STOUGHTON 42.92N 89.20W
01/06/2014 M-44.00 F DANE WI MESONET
STGHT TEMP -20F WIND 14 MPH.
1030 AM EXTR WIND CHILL LODI 43.32N 89.53W
01/06/2014 M-51.00 F COLUMBIA WI MESONET
LODIM TEMP -24F WIND 18 MPH.
1030 AM EXTR WIND CHILL ELKHORN 42.67N 88.54W
01/06/2014 M-43.00 F WALWORTH WI MESONET
EKNW3 WI DOT SITE 101017 I-43 TEMP -18F WIND 16 MPH.
1100 AM EXTR WIND CHILL 2 NNW KENOSHA 42.61N 87.83W
01/06/2014 M-41.00 F KENOSHA WI MESONET
KNOSH TEMP -17F WIND 12 MPH.
1100 AM EXTR WIND CHILL FOND DU LAC AIRPORT 43.77N 88.49W
01/06/2014 M-49.00 F FOND DU LAC WI ASOS
WIND CHILL OF -49 WITH AN AIR TEMPERATURE OF -19 AND A
WIND SPEED OF 23 MPH.
1100 AM EXTR WIND CHILL MILWAUKEE TIMMERMAN AIR 43.11N 88.03W
01/06/2014 M-42.00 F MILWAUKEE WI AWOS
WIND CHILL OF -42 WITH AN AIR TEMPERATURE OF -15 AND A
WIND SPEED OF 20 MPH.
1100 AM EXTR WIND CHILL JANESVILLE AIRPORT 42.62N 89.04W
01/06/2014 M-43.00 F ROCK WI AWOS
WIND CHILL OF -43 WITH AN AIR TEMPERATURE OF -17 AND A
WIND SPEED OF 17 MPH.
1100 AM EXTR WIND CHILL JUNEAU DODGE AIRPORT 43.43N 88.70W
01/06/2014 M-45.00 F DODGE WI AWOS
WIND CHILL OF -45 WITH AN AIR TEMPERATURE OF -19 AND A
WIND SPEED OF 17 MPH.
1100 AM EXTR WIND CHILL 3 E LAKE GENEVA 42.59N 88.37W
01/06/2014 M-46.00 F WALWORTH WI MESONET
LKGEN TEMP -20F WIND 16 MPH.
1130 AM EXTR WIND CHILL PALMYRA 42.88N 88.59W
01/06/2014 M-45.00 F JEFFERSON WI MESONET
PLMYR TEMP -20F WIND 16 MPH.
1200 PM EXTR WIND CHILL MERTON 43.14N 88.31W
01/06/2014 M-45.00 F WAUKESHA WI MESONET
MERTO TEMP -20F WIND 15 MPH.
1200 PM EXTR WIND CHILL GRAFTON 43.32N 87.95W
01/06/2014 M-47.00 F OZAUKEE WI MESONET
GRFTN TEMP -19F WIND 20 MPH.
1200 PM EXTR WIND CHILL MILWAUKEE INTERNATIONAL 42.94N 87.90W
01/06/2014 M-41.00 F MILWAUKEE WI ASOS
WIND CHILL OF -41 WITH AN AIR TEMPERATURE OF -13 AND A
WIND SPEED OF 23 MPH.
1200 PM EXTR WIND CHILL 2 E JACKSON 43.32N 88.12W
01/06/2014 M-47.00 F WASHINGTON WI MESONET
JAKSN TEMP -19F WIND 20 MPH.
1200 PM EXTR WIND CHILL SHEBOYGAN AIRPORT 43.77N 87.85W
01/06/2014 M-45.00 F SHEBOYGAN WI ASOS
WIND CHILL OF -45 WITH AN AIR TEMPERATURE OF -17 AND A
WIND SPEED OF 21 MPH.
1230 PM EXTR WIND CHILL WHITEWATER 42.83N 88.74W
01/06/2014 M-43.00 F WALWORTH WI MESONET
WWATR TEMP -20F WIND 12 MPH.
0100 PM EXTR WIND CHILL 1 N SHEBOYGAN 43.76N 87.72W
01/06/2014 M-49.00 F SHEBOYGAN WI MESONET
SHEBG TEMP -19F WIND 23 MPH.
0130 PM EXTR WIND CHILL 3 W MEQUON 43.23N 88.04W
01/06/2014 M-44.00 F OZAUKEE WI MESONET
TLMQN TEMP -19F WIND 12 MPH.
&&
MBKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 11:59 AM CST | Wind Chill Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 21 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.